# SDR CALA2010060800258

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 42,770 hours, 6,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1000679
- Part serial: 30574
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVER DOOR EMERGENCY EXIT LIGHT SIGN INOP.  REMOVED AND REPLACED EXIT SIGN LIGHT ASSY PER 33-51-01, OPS CKS GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1387287  SN OFF 00574 LIGHT, EMERGENCY  OFF 64-3351-9-9001 0574 ON 64-3351-9-9001 0686.
